# SDR DALA2023122610588

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,745 hours, 9,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR L ECAM AT FL 350 -ECAM MESS COMPLIED WITH PRESSURE NORMAL. CORRECITVE ACTION: PFR SHOWS DOOR L AFT CABIN, PROXSENSOR(23MJ)/PROXSENSOR(25MJ)/ PSCU(5MJ). T/S C/O. NIL PRESENT FAULTS. (9634372)
